Couldn't find what you looking for?

TRY OUR SEARCH!

I've been taking Suboxone 8 milligram to 16 milligram for 4 years. 5 days ago noon today I've taken none. I jumped off 4 mg. I did research online on vitamins that help with the withdrawal symptoms. Between the ensure plus and the vitamins I spent $180. The only symptoms I've had is,sorry, diarrhea and fatigue. I walk every night and manage to sleep 12 hours a day. I just don't get why I have two symptoms and not all. Is it all the vitamins? It's quite a bit. I've written all this 3 times then realized it was a reply to a 4 yr old thread. All I hear is how sick everyone gets in the first 72 hours. My wife got very sick two days after quiting. We're divorced now. I'm off till Feb 1st. Wanna hear something awesome? When I'm done detoxing off subs I get to detox off benzos. At least that's only 4-5 days. I've withdtawled more times than I can count off opiates. That was in Florida. I moved here to get away from the people, I knew too many, and started subs. I've never withdtawled off subs. Have no clue what to expect or why it's taking so long. My ex seems to think it's all the vitamins. Does anyone have any replies for me? Btw I'm 6'4 321 lbs. I heard metabolism makes a difference. I don't think I have any. Lol

Loading...

User avatar
Health Advisor
784 posts

Hello.

The best advice around here is to read a medical answer from our expert - https://www.steadyhealth.com/medical-answers/suboxone-effects-and-drug-interactions

Then, you can use search to find similar stories around our site or read our book about suboxone - https://www.amazon.com/Surviving-Suboxone-Treatment-Withdrawals-Experiences-ebook/dp/B00OQT96VU (it is not free, but it contains numerous useful info)

Regards.

Reply

Loading...

its almost day 16 and I'm starting to feel better. It definitely was a terrible two weeks. But my appetite is coming back and I'm feeling better. Thanks everybody
Reply

Loading...